# SDR R7MR35543

- Difficulty date: January 14, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N117MV
- Make and model: Bolkms BK117A3
- Aircraft serial: 7089
- Engine: Lyc LTS101650B1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Nozzle
- Part number: 411101009
- Part serial: CT42
- Condition: Burned
- Location: Gas Producer
- Part time: 353 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOZZLE HAS EXCESSIVE BURNS IN SOME AREAS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
